# SDR 20000615SH032

- Difficulty date: April 18, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107347
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ELONGATED HOLES, CRACKS, AND CORROSION ON CUSP WEB AT BS 832 TO BS 897, LBL 44.5.  CAUSE UNKNOWN.  (X)
